# SDR CA060608007

- Difficulty date: May 27, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 4,398 hours
- Engine: Lyc O540F1B5
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Condition: Mismanufactured
- Location: Tailboom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MANDATORY REPLACEMENT OF THE HORIZONTAL STABILIZER IT WAS DETERMINED THAT THE NEW PART SUPPLIED BY THE MANUFACTURE WAS INCORECTLY MANUFACTURED.  THE MOUNTING HOLES FOR THE ATTACHMENT OF THE VERTICAL STABILIZERS WERE FOUND TO BE INCORRECTLY LOCATED AND THE ASSOCIATED ANCHOR NUTS WERE MISALIGNED FROM THE HOLES.  PART WAS RETURNED TO THE MANUFACTURE TO DETERMINE THE CAUSE OF THE DEFECT.
